# SDR DALA2021022601113

- Difficulty date: February 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 65,902 hours, 8,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 SLIDE AT D 1R INOPERATIVE.  CORRECTIVE ACTION: DOOR SLIDE REPLACED AT DOOR 1R.  (6924306).
